# SDR DALA2023041703015

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 27,252 hours, 10,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2719679) DURING INSPECTION FOUND PASSENGER COMPARTMENT, INTERNAL AFT GALLEY AND LAVS WET AREAS WITH CORROSION ON BODY STATION 947.5 FLOOR BEAM. FLOOR BEAM WAS REPAIRED IAW B737-900 SRM 53-70-51-2R-5.
